Alert archive / Virginia / Tornado Warnings in 2004
Tornado Warning 7, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at May 27, 2004, 3:32 AM EDT for Lee County, Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2004, 3:32 AM EDT (07:32 UTC)
- Expired
- May 27, 2004, 4:00 AM EDT
- In force
- 28 min
- Issued by
- NWS Morristown, TN
- Area
- Counties, with a storm outline in the text
County Lee County, VA
The radar
The Knoxville radar (KMRX), 55 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.5 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
654 WFUS54 KMRX 270732 TORMRX VAC105-270800- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 332 AM EDT THU MAY 27 2004 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * TORNADO WARNING FOR... LEE COUNTY IN SOUTHWEST VIRGINIA * UNTIL 400 AM EDT * AT 329 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH A DEVELOPING TORNADO NEAR EWING...OR 14 MILES SOUTHWEST OF HARLAN...MOVING SOUTHEAST AT 30 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... 8 MILES SOUTHWEST OF ROSE HILL AROUND 340 AM EDT IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS. TAKE COVER NOW IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. LAT...LON 3671 8335 3666 8361 3661 8348 3661 8309 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at May 27, 3:02 AM EDT, 30 minutes earlier.
Area forecast discussion, May 27, 3:02 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 302 AM EDT THU MAY 27 2004 .DISCUSSION...MID/UPR JET NEARLY ZONAL ACROSS N PART OF CWA TDY. FRONTAL BOUNDARY REMAINS N OF AREA TDY WITH WEAKENING THETA-E RIDGING UP THE EAST TENNESSEE VLY. CURRENT ROUND OF PCPN SHOULD CONT TO WEAKEN. MODEL GUIDANCE SUGGESTS LITTLE OR NO ADDITIONAL PCPN TODAY. MODELS SEEM TO PREFER FOCUSING MECHANISM OF A IMPULSE MOVING EAST THROUGH THE SOUTHERN GRTLKS TDY. WITH STEERING FLOW THE WAY IT IS...WOULD NOT BE SURPRISED TO SEE ANOTHER ROUND OF CONVECTION DEVELOP NEAR FRONTAL BOUNDARY AND MOVE ACROSS THE AREA LATER TODAY. FLASH FLOOD GUIDANCE VALUES CONTINUE TO LOWER AND LOCATIONS IN THE FLOOD WATCH AREA ARE PRIMED FOR FLOODING WITH ANY ADDITIONAL ONE INCH OR BETTER TSTMS. PWS REMAIN HIGH AND TRAINING IS ALSO A GOOD POSSIBILITY WITH ANY STORMS THAT DO DEVELOP. AREAS NEAR AND NORTH OF KNOXVILLE ARE THE MOST PRONE TO FLOOD PROBLEMS. WE ARE NO LONGER IN THE SPC SLGT RISK AREA FOR TDY BUT DAMAGING WINDS STILL REMAIN POSSIBLE. CLOUDS WILL HINDER MAX TEMPS SOME BUT REMAINED NEAR OR ABV HIGH SIDE OF MOS. SHORT WAVE APPROACHING AREA FM THE WEST THROUGH TOMORROW. FEATURE DEPICTED A BIT SOUTH OF PREVIOUS RUNS. SET UP STILL LOOKS GOOD FOR EXCESSIVE RAINFALL ON FRI. PHASING OF ENTRANCE REGION OF RESIDENT JET AND EXIT REGION OF IMPULSE IN SHORT WAVE MAY LINE UP NICELY BUT THERE IS ALSO A CHANCE THAT THE FLOW WILL FLATTEN AND BECOME CONFLUENT AS UPR TROUGHING PUSHS DOWN FM THE N. REGARDLESS THE PCPN AREAS SHOULD START TO ALSO AFFECT SOUTHERN PORTIONS OF MRX CWA. CHATTANOOGA, TN 87 69 86 66 / 30 20 30 30 KNOXVILLE, TN 84 68 83 66 / 40 20 70 30 BRISTOL, TN 79 63 80 60 / 60 30 80 40 OAK RIDGE, TN 83 68 82 64 / 50 20 80 30 && .POINT PRECIPITATION AND TEMPERATURE FORECAST .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...FLOOD WATCH UNTIL 400 PM EDT THURSDAY FOR ZONES TNZ012>018... TNZ035>047...TNZ067>074. VA...FLOOD WATCH UNTIL 400 PM EDT THURSDAY FOR ZONES VAZ001>002... VAZ005>006...VAZ008. && SON
Hazardous weather outlook, May 26, 5:15 PM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 515 PM EDT WED MAY 26 2004 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-271000- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 515 AM EDT (415 AM CDT) WED MAY 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA. .DAY ONE (TODAY AND TONIGHT)... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY AFTER SUNSET AND NORTH OF KNOXVILLE. THERE IS ALSO A THREAT OF FLASH FLOODING ESPECIALLY ACROSS THE NORTHERN CUMBERLAND PLATEAU AND SOUTHWEST VIRGINIA. A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE EAST ALONG THE NORTHERN TENNESSEE BORDER TODAY AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE BRINGING THE POSSIBILITY OF DAMAGING WINDS..LARGE HAIL AND LOCALLY HEAVY RAINFALL. RAINFALL TOTALS WILL LIKELY EXCEED ONE INCH ACROSS AREAS NORTH OF KNOXVILLE WITH LOCALIZED AMOUNTS NEAR THREE INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN (THURSDAY THROUGH TUESDAY)... SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE EXPECTED TO CONTINUE EARLY ON THURSDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE EAST ACROSS THE TENNESSEE VALLEY ON FRIDAY WITH A SLIGHT RISK OF DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND EARLY THURSDAY AND ALSO FRIDAY AFTERNOON. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX.
In the hours before
Special weather statement, May 26, 9:53 PM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 953 PM EDT WED MAY 26 2004 TNZ012>018-035>047-067>074-VAZ001-002-005-006-008-270200- ANDERSON TN-BLOUNT SMOKY MOUNTAINS TN-CAMPBELL TN-CLAIBORNE TN- COCKE SMOKY MOUNTAINS TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN- HAWKINS TN-JEFFERSON TN-JOHNSON TN-KNOX TN-LEE VA-LOUDON TN- MORGAN TN-NORTH SEVIER TN-NORTHWEST CARTER TN-NORTHWEST COCKE TN- NORTHWEST GREENE TN-NW BLOUNT TN-ROANE TN-RUSSELL VA-SCOTT VA- SCOTT TN-SEVIER SMOKY MOUNTAINS TN-SOUTHEAST CARTER TN- SOUTHEAST GREENE TN-SULLIVAN TN-UNICOI TN-UNION TN-WASHINGTON VA- WASHINGTON TN-WISE VA- INCLUDING THE CITIES OF...ABINGDON...ALCOA...BRISTOL TN... BRISTOL VA...CLINTON...DANDRIDGE...ELIZABETHTON...ERWIN... GATE CITY...GATLINBURG...GREENEVILLE...JEFFERSON CITY... JOHNSON CITY...JONESVILLE...KINGSPORT...KINGSTON...KNOXVILLE... LA FOLLETTE...LEBANON...LENOIR CITY...LOUDON...MARYVILLE... MAYNARDVILLE...MORRISTOWN...MOUNTAIN CITY...NEWPORT...NORTON... OAK RIDGE...ONEIDA...ROCKWOOD...ROGERSVILLE...RUTLEDGE... SEVIERVILLE...SNEEDVILLE...WARTBURG AND WISE 953 PM EDT WED MAY 26 2004 ...SEVERE THUNDERSTORM WATCH FOR SOUTHWEST VIRGINIA...NORTHERN PLATEAU...AND NORTHERN AND CENTRAL SECTIONS OF EAST TENNESSEE WILL BE ALLOWED TO EXPIRE AT 10 PM EDT... THE SEVERE THUNDERSTORMS THAT MOVED ACROSS THE WATCH AREA HAVE WEAKENED WITH ONLY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. THE STORMS WILL STILL BE CAPABLE OF PRODUCING HEAVY RAINS...OCCASIONAL LIGHTNING...AND GUSTY WINDS UP TO 30 MPH. ADDITIONAL STRONG THUNDERSTORMS ARE DEVELOPING ACROSS KENTUCKY. THESE STORMS MAY MOVE INTO SOUTHWEST VIRGINIA AND EAST TENNESSEE BY EARLY THURSDAY MORNING. PLEASE STAY TUNED TO YOUR NOAA WEATHER RADIO OR FAVORITE RADIO AND TV STATIONS FOR LATER STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE. DH
Local storm report, May 26, 10:18 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1018 PM EDT WED MAY 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG BIG STONE GAP 36.86N 82.78W
05/26/2004 WISE VA COUNTY OFFICIAL
NUMEROUS TREES DOWN COUNTYWIDE.
0520 PM TSTM WND DMG NORTON 36.93N 82.63W
05/26/2004 CITY OF NORTON VA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0520 PM TORNADO 8 NW BIG STONE GAP 36.94N 82.88W
05/26/2004 HARLAN KY LAW ENFORCEMENT
POSSIBLE TORNADO TOUCHDOWN IN THE ROAD AREA WITH LOTS OF
DAMAGE AND DEBRIS.
0525 PM TSTM WND DMG 23 W GATE CITY 36.64N 83.00W
05/26/2004 LEE VA LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE FAIRVIEW AREA.
0525 PM TSTM WND DMG LA FOLLETTE 36.37N 84.13W
05/26/2004 CAMPBELL TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE WITH MANY ACROSS ROADS.
0530 PM TORNADO 8 ESE ROSE HILL 36.65N 83.16W
05/26/2004 LEE VA COUNTY OFFICIAL
POSSIBLE TORNADO 0.7 MILES SOUTH OF ROUTE 58. A SMALL
BUILDING THROWN ON TOP OF A MOBILE HOME, SEVERAL TREES
DOWN AND SEVERAL VEHICLES DAMAGED. REPORTED BY VIRGINIA
EOC.
0530 PM TSTM WND DMG SNEEDVILLE 36.54N 83.21W
05/26/2004 HANCOCK TN LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN COUNTYWIDE.
0530 PM FLASH FLOOD TAZEWELL 36.46N 83.58W
05/26/2004 CLAIBORNE TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0535 PM FLASH FLOOD 6 W GATE CITY 36.64N 82.69W
05/26/2004 SCOTT VA TRAINED SPOTTER
HOME DAMAGED WITH HOLE IN ROOF AND PORCH COLLAPSE NEAR
THE COMMUNITY OF DANIEL BOONE.
0545 PM TSTM WND DMG 6 NE ROGERSVILLE 36.47N 82.93W
05/26/2004 HAWKINS TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN NORTHERN PART OF THE COUNTY.
0545 PM TSTM WND DMG ONEIDA 36.50N 84.51W
05/26/2004 SCOTT TN LAW ENFORCEMENT
SEVERAL TREES DOWN IN AND AROUND ONEIDA WITH ONE LARGE
TREE DOWN ACROSS A STREET.
0545 PM TSTM WND DMG GATE CITY 36.64N 82.58W
05/26/2004 SCOTT VA LAW ENFORCEMENT
NUMEROUS LARGE TREES DOWN AND POWERLINES DOWN COUNTYWIDE.
0550 PM TSTM WND DMG MAYNARDVILLE 36.25N 83.81W
05/26/2004 UNION TN LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN COUNTYWIDE.
0550 PM TSTM WND DMG 4 SE MORRISTOWN 36.17N 83.25W
05/26/2004 HAMBLEN TN LAW ENFORCEMENT
ONE TREE DOWN ACROSS HOWARD ALLEN ROAD.
0550 PM TSTM WND DMG RUTLEDGE 36.27N 83.52W
05/26/2004 GRAINGER TN LAW ENFORCEMENT
A FEW TREES DOWN COUNTYWIDE.
0550 PM TSTM WND DMG BRISTOL VA 36.61N 82.17W
05/26/2004 CITY OF BRISTOL VA LAW ENFORCEMENT
NUMEROUS TREES DOWN CITYWIDE. REPORTED BY BRISTOL
VIRGINIA - POLICE DEPARTMENT.
0552 PM TSTM WND DMG GRAY 36.41N 82.48W
05/26/2004 WASHINGTON TN NWS EMPLOYEE
SEVERAL SIGNS BLOWN DOWN AND LARGE LIMBS DOWNED ONTO
ROAD.
0555 PM TSTM WND DMG BLOOMINGDALE 36.58N 82.51W
05/26/2004 SULLIVAN TN LAW ENFORCEMENT
NUMEROUS TREES DOWN NEAR AND AROUND BLOOMINGDALE.
0555 PM TSTM WND DMG 5 E MORRISTOWN 36.21N 83.21W
05/26/2004 HAMBLEN TN LAW ENFORCEMENT
ONE TREE DOWN ACROSS OLD KENTUCKY ROAD.
0600 PM TSTM WND DMG 7 NNE GREENEVILLE 36.26N 82.77W
05/26/2004 GREENE TN LAW ENFORCEMENT
A FEW TREES DOWN IN THE NORTHERN PART OF THE COUNTY.
0610 PM TSTM WND DMG BUFFALO SPRINGS 36.22N 83.57W
05/26/2004 GRAINGER TN TRAINED SPOTTER
MANY LARGE TREES AND LARGE LIMBS DOWN IN THE BUFFALO
SPRINGS AREA.
0615 PM TSTM WND DMG ELIZABETHTON 36.34N 82.23W
05/26/2004 CARTER TN AMATEUR RADIO
TREES AND POWER LINES DOWN IN ELIZABETHTON.
0615 PM TSTM WND DMG ELIZABETHTON 36.34N 82.23W
05/26/2004 CARTER TN AMATEUR RADIO
ROOF BLOWN OFF BUILDING IN ELIZABETHTON.
0615 PM TSTM WND DMG DEERLODGE 36.20N 84.76W
05/26/2004 MORGAN TN LAW ENFORCEMENT
NUMEROUS TREES DOWN AROUND DEERLODGE. REPORTED BY
SHERIFFS OFFICE.
0620 PM TSTM WND DMG ERWIN 36.14N 82.41W
05/26/2004 UNICOI TN LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTYWIDE.
0620 PM TSTM WND DMG BRISTOL VA 36.61N 82.17W
05/26/2004 CITY OF BRISTOL VA LAW ENFORCEMENT
NUMEROUS TREES DOWN CITYWIDE. REPORTED BY BRISTOL PD.
0620 PM TSTM WND DMG ABINGDON 36.71N 81.97W
05/26/2004 WASHINGTON VA LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN COUNTYWIDE.
0620 PM TSTM WND DMG OAKDALE 35.99N 84.56W
05/26/2004 MORGAN TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN OAKDALE AREA. REPORTED BY SHERIFFS
OFFICE.
0625 PM TSTM WND DMG 2 SW LEBANON 36.88N 82.10W
05/26/2004 RUSSELL VA LAW ENFORCEMENT
A FEW TREES DOWN ON AND ALONG HIGHWAY 71 SOUTHWEST OF
LEBANON.
0630 PM TSTM WND DMG DANDRIDGE 36.02N 83.42W
05/26/2004 JEFFERSON TN LAW ENFORCEMENT
TWO TREES DOWN IN DANDRIDGE.
0630 PM TSTM WND DMG ROGERSVILLE 36.41N 83.01W
05/26/2004 HAWKINS TN LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN COUNTYWIDE.
0630 PM TSTM WND GST BLOOMINGDALE 36.58N 82.51W
05/26/2004 80 MPH SULLIVAN TN TRAINED SPOTTER
WINDS MEASURED AT 80 MPH IN BLOOMINGDALE.
0630 PM TSTM WND DMG 3 NW NEWPORT 35.99N 83.23W
05/26/2004 COCKE TN LAW ENFORCEMENT
ONE TREE DOWN 3 MILES NORTHWEST OF NEWPORT.
0630 PM TSTM WND DMG JOHNSON CITY 36.33N 82.37W
05/26/2004 WASHINGTON TN LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN COUNTYWIDE.
0630 PM TSTM WND DMG GREENEVILLE 36.17N 82.82W
05/26/2004 GREENE TN LAW ENFORCEMENT
NUMEROUS TREE DOWN COUNTYWIDE.
0630 PM TSTM WND DMG 8 WSW MORRISTOWN 36.17N 83.43W
05/26/2004 HAMBLEN TN NWS EMPLOYEE
TWO TREES DOWN IN SEVEN OAKS SUBDIVISION.
0645 PM TSTM WND DMG 8 E HARRIMAN 35.93N 84.42W
05/26/2004 ROANE TN LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN IN THE NORTHERN PART
OF THE COUNTY.
0645 PM HAIL FARRAGUT 35.87N 84.18W
05/26/2004 1.75 INCH KNOX TN TRAINED SPOTTER
GOLF BALL SIZED HAIL IN FARRAGUT.
0645 PM TSTM WND DMG 2 E NEWPORT 35.96N 83.16W
05/26/2004 COCKE TN LAW ENFORCEMENT
ONE TREE DOWN 2 MILES EAST OF NEWPORT.
0645 PM TSTM WND DMG OAK RIDGE 35.96N 84.30W
05/26/2004 ANDERSON TN LAW ENFORCEMENT
30 TO 40 TREES DOWNED ONTO AND BLOCKING HIGHWAY 95 IN
SOUTH OAK RIDGE. REPORTED BY OAK RIDGE PD.
0645 PM FLASH FLOOD JEFFERSON CITY 36.12N 83.49W
05/26/2004 JEFFERSON TN LAW ENFORCEMENT
ONE TREE DOWN IN JEFFERSON CITY.
0650 PM TORNADO LENOIR CITY 35.80N 84.27W
05/26/2004 LOUDON TN TRAINED SPOTTER
SPOTTER REPORTED A TORNADO ON THE GROUND AT THE JUNCTION
OF INTERSTATE 75 AND HIGHWAY 321.
0655 PM HAIL FARRAGUT 35.87N 84.18W
05/26/2004 1.00 INCH KNOX TN TRAINED SPOTTER
QUARTER SIZED HAIL IN FARRAGUT.
0655 PM TORNADO FARRAGUT 35.87N 84.18W
05/26/2004 KNOX TN LAW ENFORCEMENT
A TORNADO REPORTED IN FARRUGUT.
0700 PM TSTM WND DMG FARRAGUT 35.87N 84.18W
05/26/2004 KNOX TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE FARRAGUT AREA.
0700 PM HAIL HARRIMAN 35.93N 84.56W
05/26/2004 1.00 INCH ROANE TN LAW ENFORCEMENT
QUARTER SIZED HAIL IN HARRIMAN.
0700 PM TSTM WND DMG MOUNTAIN CITY 36.47N 81.81W
05/26/2004 JOHNSON TN LAW ENFORCEMENT
A FEW TREES DOWN COUNTYWIDE.
0712 PM FUNNEL CLOUD 2 NE MARYVILLE 35.77N 83.95W
05/26/2004 BLOUNT TN TRAINED SPOTTER
A FUNNEL CLOUD REPORTED BY SPOTTER NEAR EAGLETON VILLAGE.
0715 PM HAIL 3 NW ALCOA 35.82N 84.02W
05/26/2004 1.00 INCH BLOUNT TN TRAINED SPOTTER
QUARTER SIZED HAIL IN THE LOUISVILLE AREA.
0724 PM HAIL 2 NW ALCOA 35.81N 84.00W
05/26/2004 1.25 INCH BLOUNT TN OFFICIAL NWS OBS
HALF DOLLAR SIZED HAIL REPORTED ON 2324Z SPECIAL METAR AT
KTYS.
0740 PM TSTM WND DMG WALLAND 35.73N 83.82W
05/26/2004 BLOUNT TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE WALLAND AREA.
0750 PM TSTM WND DMG KODAK 35.97N 83.63W
05/26/2004 SEVIER TN LAW ENFORCEMENT
A FEW TREES DOWN IN KODAK.
0830 PM TSTM WND DMG POWELL 36.03N 84.03W
05/26/2004 KNOX TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE NORTHERN PART OF THE COUNTY.
0850 PM TSTM WND DMG HARRIMAN 35.93N 84.56W
05/26/2004 ROANE TN LAW ENFORCEMENT
ONE TREE DOWN ON SWAN POND ROAD.
&&
FEF/MEPThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:59 AM EDT | Flash Flood Warning | MRX | Wise, City of Norton | 3 hr |
Nearby
Tornado Warnings in Virginia, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.